# SDR AALA201707219011

- Difficulty date: July 19, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 6,585 hours, 2,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 01000819
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERHEAD EMERGENCY LIGHT 209WL MISSING LENS.   REPLACED OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-11.
